Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Severe GERD. Having high BP. Go to emergency?

Hi! I have gerds but I ve never had a severe case until right now . I took some tums because I thought it was just something I ate but now my Bp is up which lately as of ten days ago it was wonderful it s now sys 124 dia 93 pulse is 65 should I panic and go to the er. Can I take the gerds medicine being that I took tums?
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response

Thank you for the query.

Your blood pressure is just slightly elevated what can be caused by stress. Heart rate is not increased so most likely nothing wrong is happening. However sometimes chest burning can be a symptom of heart problem, that is why if you have any shortness of breath, dizziness, chest pain radiating to the left arm or jaw you should visit ER and have heart ECG and heart enzymes checked.

Otherwise, you should get scheduled for upper GI endoscopy. Very often GERD symptoms are caused by Helicobacter Pylori stomach infection and its eradication can give permanent symptoms relief. Moreover, such symptoms can be due to stomach cancer what should be ruled out as well.

Hope this will help.
Answered: Sun, 17 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor